# SDR UALA2009090202756

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 56,363 hours, 10,395 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 80172424
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT AT SEAT 1F INOPERATIVE.  FOUND CONNECTOR DISCONNECTED, SECURED CONNECTOR.  OPS OKAY.
